# SDR FDEA201408072112

- Difficulty date: August 7, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51101
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 440-650 LBL 45 NICKED AND GOUGED FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DETAIL XI PAGE 106. FABRICATED NEW   SEAT TRACK IAW SRM 53-30-52 AND BOEING DRAWING 143N5110.  REMOVED AND REPLACED  ON ROUTINE CARD 118250302DSSR10.  CATEGORY "A" MAJOR REPAIR
